# SDR J7SA2024070300408

- Difficulty date: June 8, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 11,148 hours, 7,509 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0669
- Condition: Abnormal
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO FLAP FAIL CAS DURING APPROACH WITH GEAR DOWN AT 1500FT AGL. CREW PERFORMED GO AROUND, RAN QRH, AND LANDED WITHOUT INCIDENT AT KAUS. REPLACED THE FCE 1 IAW EMB 505 AMM 27-03-01. RIG AND OPS CHECKS GOOD.
